Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 163, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 7, 2021, 4:01 PM CDT for 6 parishes in Louisiana. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2021, 4:01 PM CDT (21:01 UTC)
- Expired
- Jun 7, 2021, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bienville Parish, LA, Claiborne Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Union Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 93 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:21 PM CDT | HAIL 1 | 2 Wnw Ruston, LA | A PICTURE OF QUARTER SIZE HAIL THAT WAS MEASURED IN RUSTON WAS POSTED TO SOCIAL MEDIA. |
| Jun 7, 4:36 PM CDT | TSTM WND DMG | Dubach, LA | NUMEROUS TREES DOWN ACROSS LINCOLN PARISH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 12:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2401 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.1
The text
As transmitted.
658
WUUS54 KSHV 072101
SVRSHV
LAC013-027-049-061-111-119-072145-
/O.NEW.KSHV.SV.W.0163.210607T2101Z-210607T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
401 PM CDT Mon Jun 7 2021
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southeastern Webster Parish in northwestern Louisiana...
Central Jackson Parish in north central Louisiana...
Southwestern Union Parish in north central Louisiana...
Central Claiborne Parish in northwestern Louisiana...
Bienville Parish in northwestern Louisiana...
Lincoln Parish in north central Louisiana...
* Until 445 PM CDT.
* At 401 PM CDT, severe thunderstorms were located along a line
extending from Homer to 11 miles northwest of Arcadia to near
Gibsland to 9 miles southeast of Heflin to 6 miles southeast of
Ringgold, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ruston, Grambling, Jonesboro, Homer, Farmerville, Arcadia, Bernice,
Ringgold, Gibsland, Cooley, Dubach, Choudrant, Simsboro, Chatham,
Hodge, North Hodge, Vienna, East Hodge, Lucky and Castor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3291 9242 3241 9242 3223 9249 3224 9335
3245 9321 3255 9317 3267 9314 3288 9316
TIME...MOT...LOC 2101Z 264DEG 38KT 3279 9303 3268 9304 3251 9308 3238
9314 3226 9321
HAIL...0.75IN
WIND...60MPH
$$
191 follow-up statement
009
WWUS54 KSHV 072126
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
426 PM CDT Mon Jun 7 2021
LAC119-072135-
/O.CAN.KSHV.SV.W.0163.000000T0000Z-210607T2145Z/
Webster LA-
426 PM CDT Mon Jun 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEBSTER PARISH IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
north central and northwestern Louisiana.
LAT...LON 3291 9242 3241 9242 3223 9249 3224 9312
3237 9303 3255 9297 3267 9296 3289 9296
TIME...MOT...LOC 2125Z 264DEG 38KT 3282 9274 3271 9275 3254 9279 3241
9285 3229 9292
$$
LAC013-027-049-061-111-072145-
/O.CON.KSHV.SV.W.0163.000000T0000Z-210607T2145Z/
Jackson LA-Union LA-Claiborne LA-Bienville LA-Lincoln LA-
426 PM CDT Mon Jun 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR CENTRAL JACKSON...SOUTHWESTERN UNION...SOUTHEASTERN CLAIBORNE...
EASTERN BIENVILLE AND LINCOLN PARISHES...
At 425 PM CDT, severe thunderstorms were located along a line
extending from near Bernice to 13 miles southwest of Cooley to near
Grambling to 10 miles southeast of Arcadia to 12 miles west of
Jonesboro, moving east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ruston, Grambling, Jonesboro, Farmerville, Arcadia, Bernice, Cooley,
Dubach, Choudrant, Simsboro, Chatham, Hodge, North Hodge, Vienna,
East Hodge, Lucky, Bienville, Lisbon, Quitman and Eros.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3291 9242 3241 9242 3223 9249 3224 9312
3237 9303 3255 9297 3267 9296 3289 9296
TIME...MOT...LOC 2125Z 264DEG 38KT 3282 9274 3271 9275 3254 9279 3241
9285 3229 9292
HAIL...0.75IN
WIND...60MPH
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:36 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 7, 2:36 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
236 PM CDT Mon Jun 7 2021
.SHORT TERM.../Tonight through Tuesday Night/
Line of thunderstorms about to enter NW LA trailing south and
southwest into Deep Texas attm is mostly sub-severe but cannot
rule out some severe winds with it as it continues marching
eastward this afternoon. Airmass ahead of it has become very
unstable with CAPE pushing 4000 J/KG even though Deep Layer Shear
is rather week. Propagation alone, along with the wet soils we
have in place suggests that we will likely continue to see
sporadic trees down for a few more hours with the watch expiring
at 7 pm. There may even be an isolated tornado threat across
mainly Southwest Arkansas where low level winds are slightly
backed compared to the wind field across N LA ahead of the line.
Fortunately the line is moving sufficiently enough that flooding
is not an immediate concern but that concern could really ramp up
late this evening through the overnight hours tonight.
Some high res solutions, including the 3KM NAM is hinting at an
area of much heavier QPF developing late tonight, somewhere across
the Middle Red River Valley of NE TX, SE OK and SW AR. This
appears to be co-located with the parent MCV spinning across N TX
attm and/or the base of the upper trough itself that we have been
dealing with for days. Could easily see an area of rainfall
somewhere across the Middle Red River Basin, north of Shreveport
exceeding 5 inches overnight through Tuesday Morning. This is far
from certain as this kind of nocturnal convection is highly
dependent on the development of a low level nocturnal jet and the
current convection moving through our region could disrupt the
development of this jet overnight. The current Flash Flood Watch
runs through 12z Tue and if we do see the heavier nocturnal
rainfall overnight across our northern third, then the watch would
likely need to be extended beyond 12z Tue but will allow future
shifts to make this call.
Thanks for the coordination today WPC, SPC, FWD, LZK. Updated
package already sent...13.
.LONG TERM.../Wednesday through Sunday Night/
Lingering convection possible across Arkansas and Louisiana in the
wake of an upper-trough that is forecast to linger across the Mid-
Mississippi River Valley at the start of the period. An upper-ridge
gradually building east across Central Texas will support a warmer
and drier forecast across east Texas and southeast Oklahoma.
Upper-ridge to finally build far enough eastward to place the entire
ArkLaTex into a hot and dry regime with temperatures on Friday and
Saturday forecast to climb into the lower 90s.
Otherwise, a weak frontal boundary will shift south across the
region late in the weekend bringing a renewed chance of showers and
thunderstorms along with slightly cooler temperatures.
/05/
&&
.PREV DISCUSSION... /issued 1157 AM CDT Mon Jun 7 2021/
AVIATION...
Difficult flying conditions will only become more difficult as we
move into the afternoon hours and especially the evening hours
with multiple rounds of convection likely. Begin with prevailing
VCTS across most terminal locations with prevailing TSRA at the
TYR/GGG terminals. Tried to time the current convection just west
of our western most terminal sites eastward through the day into
the evening. Do believe we will lose much of the storm coverage by
late this evening near and south of the I-20 terminal locations
but TSRA could continue through much of the night into the morning
hours at the TXK and ELD terminals.
Did prevail IFR ceilings across most locations near our just prior
to sunrise with MVFR ceilings returning by mid morning on Tuesday.
Winds will be mostly S to SE near 10kts but much stronger and
gusts near thunderstorms through the TAF period.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 73 89 75 91 / 70 40 10 20
MLU 73 88 74 89 / 80 60 20 40
DEQ 68 83 71 89 / 70 70 30 20
TXK 69 85 73 89 / 70 70 30 20
ELD 67 85 71 89 / 80 70 40 30
TYR 72 88 75 90 / 60 30 0 10
GGG 71 87 74 90 / 60 40 10 10
LFK 74 90 75 92 / 80 30 0 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Tuesday morning for ARZ070-051-059>061-
070>073.
LA...Flash Flood Watch through Tuesday morning for LAZ001>004.
OK...Flash Flood Watch through Tuesday morning for OKZ077.
TX...Flash Flood Watch through Tuesday morning for TXZ096-097-108>112-
124>126-136>138-149>151.
&&
13/05/13Hazardous weather outlook, Jun 7, 1:02 PM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 102 PM CDT Mon Jun 7 2021 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-081815- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 102 PM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will be possible across the entire region today, with damaging winds and localized heavy rain leading to flash flooding possible. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Widespread shower and thunderstorms will continue on Tuesday, which may lead to additional localized flash flooding concerns. Can't rule out strong gusty winds, especially if storms are able to organized into clusters. Much drier conditions are expected for the remainder of the week as upper ridging builds into the region. Widespread rain chances are possible by next weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed this afternoon. 05
In the hours before
Special weather statement, Jun 7, 2:30 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
230 PM CDT Mon Jun 7 2021
LAZ010-017-TXZ151>153-165>167-072015-
De Soto LA-Sabine LA-Sabine TX-Panola TX-Angelina TX-Nacogdoches TX-
San Augustine TX-Shelby TX-
230 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE SOTO AND
NORTHWESTERN SABINE PARISHES...SOUTHEASTERN PANOLA...EASTERN
NACOGDOCHES...SHELBY...ANGELINA...SAN AUGUSTINE AND NORTHWESTERN
SABINE COUNTIES UNTIL 315 PM CDT...
At 229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Tenaha to near Apple Springs. Movement was
east at 40 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Lufkin, Center, Mansfield, Diboll, Hudson, Huntington, San Augustine,
Logansport, Tenaha, Joaquin, Melrose, Patroon, Martinsville, Bland
Lake, Neuville, Woden, Macune, Etoile, Shelbyville and Burke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Louisiana...and eastern and northeastern Texas.
LAT...LON 3105 9452 3107 9459 3109 9462 3109 9464
3110 9465 3109 9467 3111 9472 3111 9475
3115 9485 3123 9486 3125 9488 3207 9418
3206 9355 3107 9426 3104 9443
TIME...MOT...LOC 1929Z 272DEG 35KT 3202 9421 3117 9494
05Special weather statement, Jun 7, 3:04 PM CDT, 57 minutes before
Special Weather Statement National Weather Service Shreveport LA 304 PM CDT Mon Jun 7 2021 ARZ070>072-LAZ001>004-010>012-072100- Lafayette AR-Miller AR-Columbia AR-De Soto LA-Bossier LA- Bienville LA-Red River LA-Claiborne LA-Caddo LA-Webster LA- 304 PM CDT Mon Jun 7 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MILLER...LAFAYETTE AND SOUTHWESTERN COLUMBIA COUNTIES...WEBSTER...CENTRAL DE SOTO... NORTHWESTERN RED RIVER...SOUTHWESTERN CADDO...NORTHWESTERN CLAIBORNE...WEST CENTRAL BIENVILLE AND BOSSIER PARISHES UNTIL 400 PM CDT... At 303 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles northwest of Canfield to near Stonewall. Movement was east at 30 mph. Winds in excess of 40 mph will be possible with these storms. Locations impacted include... Shreveport, Bossier City, Minden, Magnolia, Springhill, Mansfield, Haughton, Greenwood, Blanchard, Benton, Stonewall, Sibley, Cullen, Plain Dealing, Cotton Valley, Sarepta, Doyline, Bradley, Taylor and Emerson. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 700 PM CDT for southwestern Arkansas...and northwestern Louisiana. LAT...LON 3208 9404 3331 9375 3332 9313 3204 9337 TIME...MOT...LOC 2003Z 267DEG 26KT 3325 9371 3223 9390 05
Special weather statement, Jun 7, 3:37 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Shreveport LA
337 PM CDT Mon Jun 7 2021
LAZ010-011-017-018-TXZ165>167-072130-
De Soto LA-Natchitoches LA-Red River LA-Sabine LA-Sabine TX-
Angelina TX-San Augustine TX-
337 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO...
SOUTHEASTERN RED RIVER...WESTERN NATCHITOCHES AND SABINE PARISHES...
SOUTHEASTERN ANGELINA...SOUTHEASTERN SAN AUGUSTINE AND SABINE
COUNTIES UNTIL 430 PM CDT...
At 337 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Mansfield to near Converse to
Rosevine to 12 miles north of Rockland. Movement was east at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Natchitoches, Mansfield, Milam, Many, Coushatta, Zwolle, Hemphill,
Campti, Pineland, Converse, Allen, Oak Grove, Pleasant Hill, Florien,
Provencal, Noble, Fisher, Robeline, Powhatan and Lake End.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
northwestern Louisiana...and eastern Texas.
LAT...LON 3103 9448 3130 9411 3158 9383 3206 9368
3202 9307 3136 9323 3136 9339 3128 9344
3128 9353 3119 9355 3117 9358 3116 9391
TIME...MOT...LOC 2037Z 254DEG 23KT 3207 9359 3182 9370 3144 9399 3118
9433
19Special weather statement, Jun 7, 3:42 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
342 PM CDT Mon Jun 7 2021
ARZ060-061-072-073-072115-
Hempstead AR-Union AR-Nevada AR-Columbia AR-
342 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEMPSTEAD...
NEVADA...NORTHWESTERN UNION AND NORTHERN COLUMBIA COUNTIES UNTIL 415
PM CDT...
At 342 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prescott to near Bodcaw to near McNeil to
near Magnolia. Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Magnolia, Prescott, Smackover, Waldo, McNeil, Emmet, Perrytown,
Rosston, Willisville, Bodcaw, Bluff City, Mount Holly, White Oak Lake
State Park, Mount Vernon, Cale, Laughlin, Waterloo, Falcon, Boughton
and College Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southwestern Arkansas.
LAT...LON 3395 9342 3396 9338 3390 9330 3384 9329
3380 9318 3382 9314 3378 9310 3338 9312
3337 9279 3339 9276 3336 9268 3332 9270
3323 9337 3340 9339 3344 9337 3345 9343
3356 9351 3396 9358 3394 9351 3396 9347
TIME...MOT...LOC 2042Z 253DEG 31KT 3375 9340 3354 9337 3340 9318 3331
9323
15Special weather statement, Jun 7, 3:52 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Shreveport LA
352 PM CDT Mon Jun 7 2021
ARZ072-073-LAZ004-006-072145-
Union AR-Columbia AR-Union LA-Claiborne LA-
352 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN UNION AND SOUTHEASTERN
COLUMBIA COUNTIES...NORTHWESTERN UNION AND CLAIBORNE PARISHES UNTIL
445 PM CDT...
At 352 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Magnolia to near Emerson to near
Haynesville to 8 miles west of Homer. Movement was east at 30 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
El Dorado, Magnolia, Homer, Norphlet, Junction City, Haynesville,
Bernice, Calion, Emerson, Atlanta, Wesson, Village, Lisbon, Cooley,
Calhoun, Spearsville, Lillie, Newell, Spotville and Catesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southwestern Arkansas...and north central and
northwestern Louisiana.
LAT...LON 3334 9255 3312 9251 3292 9252 3276 9257
3276 9323 3287 9323 3307 9324 3324 9329
TIME...MOT...LOC 2052Z 266DEG 28KT 3328 9319 3309 9315 3290 9316 3275
9320
19Local storm report, Jun 7, 4:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
400 PM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 4 SE BENTON 32.65N 93.70W
06/07/2021 BOSSIER LA 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS
BOSSIER PARISH.
&&
ASThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 3:04 AM CDT | Flash Flood Watch | SHV | Bossier, Caddo, Claiborne, Webster | 52 hr |
| Jun 7, 2:20 PM CDT | Special Weather Statement | SHV | Bossier, Caddo, De Soto | 40 min |
| Jun 7, 2:30 PM CDT | Special Weather Statement | SHV | De Soto | 45 min |
| Jun 7, 2:51 PM CDT | Areal Flood Advisory | SHV | Bossier, Caddo | 3 hr |
| Jun 7, 3:04 PM CDT | Special Weather Statement | SHV | Bossier, Caddo, Webster | 56 min |
| Jun 7, 3:13 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Webster | 47 min |
| Jun 7, 3:37 PM CDT | Special Weather Statement | SHV | Sabine | 53 min |
| Jun 7, 3:52 PM CDT | Special Weather Statement | SHV | Claiborne | 53 min |
| Jun 7, 4:14 PM CDT | Special Weather Statement | SHV | Ouachita | 46 min |
| Jun 7, 4:21 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 54 min |
| Jun 7, 4:30 PM CDT | Special Weather Statement | SHV | Grant, Natchitoches, Winn | 45 min |
| Jun 7, 4:45 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union, Winn | 60 min |
| Jun 7, 5:45 PM CDT | Special Weather Statement | SHV | Ouachita | 30 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.